# SDR IXXA07SMN105S

- Difficulty date: February 8, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45961
- Aircraft time: 70,003 hours, 17,984 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Condition: Misrepaired
- Location: Zone 600
- Part time: 70,003 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING CENTER LEADING EDGE SLOT VANE HAS A NON STANDARD REPAIR, BETWEEN STATION XS 515.720 AND XS 520.168.  REMOVED EXISTING NON STANDARD REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK OR CORROSION FOUND.  FABRICATED NEW SKIN AND INTERNAL DOUBLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW FAA FORM 8110-3 NUMBER 07042 DATED 02-07-07, SEMAN DRAWING NUMBER ED-4457 DATED 02-02-07, EO SEMAN NUMBER 2007208 DATED 02-07-07, DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 SRM 51-3-0, DC8 NDT SPM PART 06-10-01-001, FORM SMN 242-2, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, AND DC8 SRM 51-3-1.
